# SDR IPXA10158252

- Difficulty date: January 18, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N133UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0816
- Aircraft time: 9,918 hours, 6,300 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4/C UPON REMOVAL OF MAIN CABIN FLOOR PANEL 242YH FOR INSPECTION ON FOUND LOWER SIDE OF PANEL CRACKED THE ENTIRE WIDTH OF PANEL FABED FLOOR PANEL IAW EO A300-5320-16407-D, APPX B.
